# SDR 99ZZZX1769

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N906PG
- Make and model: Boeing 727281
- Aircraft serial: 20728
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 69179232
- Condition: Corroded
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON RIGHT NR 5 LEADING EDGE FLAP NOSE FAIRING AND OUTER DRIVE FITTING.
